# SDR FDEA202011112813

- Difficulty date: November 11, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 32,952 hours, 18,330 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 4045053914
- Part serial: 88020638
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE NAV ADC IAS DISCREPANCY ON CAPT'S SIDE MASTER WARNING FOR OVERSPEED DISCREPANCY.  SELECTED "SYS" 2 ON ADC SWITCHING PANEL FOR F/O'S AIRSPEED INFO ON CAPT'S SIDE.  MULTIPLE EXTRA ADC ISSUES ON ECAM REPORTED TO MAINTENANCE AFTER LANDING.  REMOVED ADC 1 AND DISCONNECTED AOA L, REF A300-600 ASM 34-11-00 AND AWM 34-11-01.  PERFORMED CONTINUITY CHECKS FROM 48FL1 AOA SENSOR L PINS C, D, H, *E TO 1FL1 ADC 1 AB PINS 4K, 4H, 4J.  FOUND OPEN BETWEEN C AND 4H AND ALSO D AND 4 J.  AT 84VT MOD BLOCK FOUND WIRE IN C NOT LOCKED IN.  REMOVED, RESEATED AND CONFIRMED LOCK OF WIRE AND CONTACT IN C OF 84VT 13.  FOUND WIRE IN D NEARLY OUT OF THE MOD BLOCK.  REMOVED, RESEATED, AND CONFIRMED LOCK OF WIRE AND CONTACT IN D OF 84VT 13.  PERFORMED FULL CONTINUITY FROM ADC 1 TO AOA L RESOLVER 2 AND ALL CHECKS GOOD NOW.  PERFORMED AFS TEST AND LAND TEST, IAW A300-600 MM 22-40-00-5.  ALL TEST PASSED.
